# SDR U2RA227DHN039

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757236
- Aircraft serial: 24451
- Aircraft time: 52,007 hours, 18,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Part time: 52,007 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN/ CORROSION AT R4 DOOR SURROUND WEB, AFT LOWER SILL, STA 1640.
